# SDR RRXA99613

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 880-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON TWO SPLICE CLIPS AT MAIN CABIN STA 880 TO 1000, LBL AFT 62.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8.  FABRICATED TWO SPLICE CHANNELS IAW DAC DWG 5892159.  INSTALLED GANG CHANNEL ANCHOR NUTS IAW DC8 SRM 51-1-21.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.)
